MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3120
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Codes Discomfort (2330); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the device went into back up mode and the device was reverted to normal mode.
 
Event or Problem Description
New information noted the patient was unstable and the reason for this was because the device was in back-up mode, the device was pacing in vvi mode which made the patient feel uncomfortable.The device was explanted.Patient is stable.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The device is included in the assurity and endurity pacemakers header anomaly advisory issued by abbott on 15 march 2021.
 
Additional Manufacturer Narrative
The reported event of backup mode was confirmed.As received, backup mode was noted.Visual inspection of the header attachment area detected a bonding anomaly.A device hermeticity breach was observed, consistent with feedthrough damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to the internal electronics.The device was cut open to enable further testing and the battery was found in normal range.The moisture damage had turned the device into backup mode consistent with the reported event.A manufacturing anomaly may have occurred, which resulted in the header bonding anomaly.As a result of this finding, abbott is performing further investigation.

Brand Name
ALLURE CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9685494
Report Number2938836-2020-01004
Device Sequence Number11598387
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberPM3120
Device Catalogue NumberPM3120
Device Lot NumberA000046469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer01/30/2020
06/23/2020
02/21/2021
03/15/2021
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date02/18/2020
06/25/2020
03/01/2021
03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q121-CRM-1
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68